Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I am diabetic. Took medicine. Getting pain around wrist, blood in spit. What could it be?

having pain in my left side around my waist area,,and small traces of blood in my spit,,,i am a diabetic and recently got a new meter,,it was reading high and i over medicated,,i had a very low sugar attack and thats how i knew the meter was off and then got a friend to check with there meter,,it was high by 130 points,,so,,i really over medicated bad,,know for 4 days ive been getting ill and now this pain and blood,,,what could it be
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

You're a Diabetic and you self adjusted the dose of your OHA's based on the glucometer test result.
This is a very bad practice. You should not self adjust the dose by your own without the advice of your doctor.
If the glucometer readings are wrong you may land in severe persistent hypoglycemia which is life threatening.
The glucometer reading are not accurate and reliable always for many reasons.
It is more sensitive to hypoglycemia than hyperglycemia.
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor